# SDR CA001218014

- Difficulty date: November 27, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 13,179 hours
- Engine: Pwa PT6A41
- System (JASC): 7603 · Power Lever
- Part: Lever
- Part number: 509440761
- Condition: Worn
- Location: Throttle
- Component: Throttle, Beech, 11538900121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEVER THAT ATTACHES POWER LEVER CONTROL ROD TO FCU ON ENGINE SLIPPPED WHEN L/H POWER LEVER WAS BROUGHT FROM REVERSE INTO IDLE, CAUSING N1 TO READ 3% HIGHER THAN NORMAL.INSPECTION OF LEVER SHOWED NO ABNORMALITIES, ONLY THING NOTED IS INSIDE BORE OF LEVER IS SMOOTH (FROM MANUFACTURER) AND MATTING SURFACE OF SHAFT IS SERRATED. NEW LEVER INSTALLED, INITIAL CLEARANCE OF LEVER ON SHAFT CLOSER THAN PART REMOVED. AIRCRAFT GROUND RUN AND N1 NORMAL.
